# SDR DALA2022011000177

- Difficulty date: January 4, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 CORROSION ON UPPER CUTOUT BTW STA 1640 AND 1680 AT 4RH PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00030. AREA WAS REPAIRED PER ETI-57-21-620 REV 1 AND ER/A 596413-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2075288)
